# SDR 2018F00071

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 8,935 hours, 5,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6912021269120173
- Condition: Corroded
- Location: Fuselage
- Part time: 8,935 hours, 5,904 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LT AFT FUSELAGE SKIN CORRODED,  UPPER TAIL SECTION.  REPAIRED IAW EL DQ10372M3 RRL.
